# SDR 2022FA0000648

- Difficulty date: October 26, 2022
- Submitted: October 26, 2022
- Operation: General aviation
- Aircraft: N405YK
- Make and model: Boeing 737436
- Aircraft serial: 25267
- Aircraft time: 59,561 hours, 41,372 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Channel
- Part number: 6554997501
- Part serial: NSN
- Condition: Corroded
- Location: Bs 1104
- Part time: 59,561 hours, 41,372 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHANNEL CORRODED AT BS1104 UPPER WEB L/H SIDE IN APU BAY
